# SDR SIMA200129018

- Difficulty date: October 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLOOR PROXIMITY EMERGENCY LIGHTING AT ROW 2AB WAS FOUND TO BE INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY LIGHT ON ROW 2AB IAW ATR 42 AWM.  (M)
